MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FIX PIN FLTD 3.2DX150MM 2 PACK; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FIX PIN FLTD 3.2DX150MM 2 PACK; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the event occurred after an initial knee operation and patient was operated with a periprosthetic plate due to a stress fracture of the left femur.Surgical report details that the fracture occurred at the femoral fiches which are the pins used in rosa instrumentation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 42532006401- tibia cemented 5 degree stemmed left size c- 64802885; 42500605401- femur cemented posterior stabilized (ps) standard left size 3- 64432733; 42511400414- articular surface fixed bearing posterior stabilized (ps) left 14 mm height- 64849957.Customer has indicated that the product will not be returned to zimmer biomet for investigation, rosa platforms remain at hospitals.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.G2: report source italy.Visual analysis of the photos/xrays provided by the user confirmed that there is a fracture on the femoral bone of the implanted leg, confirming the reported event.Review of the device history record identified no deviation and/or anomalies related to the reported complaint event.A definitive root cause could not be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FIX PIN FLTD 3.2DX150MM 2 PACK
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13053696
Report Number0001822565-2021-03631
Device Sequence Number4153401
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(17)250928(10)64902357
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Model NumberN/A
Device Catalogue Number20-8000-000-10
Device Lot Number64902357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown